# SDR AALA2019120549030

- Difficulty date: November 15, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR BEAM UPPER T CAP AT BS 987 BETWEEN LBL 8 AND LBL 47. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-4 AND EA 300550.
